Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

No periods after taking unwanted kit pills. When will I get periods?

hi, I took unwanted kit pills first one at night after dinner and the next two pills next day morning after breakfast and next two pills the same day at night after dinner.I have still not got period for 3 days.Its been 15 days since i had unprotected sex.Pls help me out with an answer.When will i get my periods or is there anything could have gone wrong?????
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2016

Welcome to HCM.
You have missed period of 3 days and had unprotected sex 15 days back.
You took unwanted kit pills within 72 hrs.
So need not to be much worried.
There is some side effect of this type of pill uses like early or delayed period of 7 days or more,inter menstrual spotting,light abdominal cramp,nausea,vomiting etc.
You have to wait an other 7 days for coming period and if not coming,then do a home pregnancy test for urine HCG.
Check the result and further consult with your doctor.
Take healthy diet,maintain personal hygiene and avoid stress.
Be well.
Answered: Wed, 29 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor